MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Codes Melted (1385); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A siemens customer service engineer (cse) reported melted power cord plugs were observed on an atellica im 1600 analyzer due to water that had dropped on the plugs.There is no safety protection to cut off the power in case of a leak.There was visible damage to the power cord plugs as a result of the event.There are no known reports of adverse health consequences due to the event.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer service engineer (cse) contacted a siemens customer care center to report melted power cord plugs were observed on an atellica im 1600 analyzer.The customer service engineer (cse) was dispatched to the customer site.The cse disconnected the power plug and replaced both the female and male connection.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00324, on 30-dec-2025.Additional information (30-jan-2026): siemens further evaluated the event by reviewing the available information in the complaint and concluded that the probable cause of the event was consistent with a use error.It was found that at the customer site, the power cable of the atellica im 1600 analyzer is connected with an extension cord which was routed under a neighboring atellica ch 930 analyzer to reach a power source.The use of an extension cord is an unsupported configuration.In this analyzer and power cable configuration, the neighboring atellica ch 930 had an instrument leak.The neighboring atellica ch 930 leaked wastewater onto the electrical cable connection between the atellica 1600 power cable and the extension cord cable.The water from the leak dripped directly on the connection plugs.Because the power cable is not waterproof, the combination of water and electricity created a current leakage in the water puddle under the analyzer.Heat from the current leakage caused the plug to melt.The complaint was resolved with routine troubleshooting actions.The customer is operational.The investigation conclusions code in section h6 was updated to reflect the additional information.No further evaluation of this analyzer is required.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key23920861
Report Number2432235-2025-00324
Device Sequence Number9029606
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown